Logo UDS
Logo MIF


Sur ce site

 IRMA, UMR 7501
 7 rue René-Descartes
 67084 Strasbourg Cedex
 Tél. 33 (0)3 68 85 01 29
 Fax. 33 (0)3 68 85 03 28

Accueil > Publications > Lectures in Mathematics & Theoretical Physics > Volume 05 : Infinite Dimensional Groups and Manifolds

Volume 05 : Infinite Dimensional Groups and Manifolds

Editor : Tilmann Wurzbacher
2004. 17 x 24 cm. IX, 248 pages.
Paperback € 36,95 [D] / sFr 59,-
USA, Canada, Mexico : $36.95
ISBN 3-11-018186-X

This volume is a collection of refereed research papers on infinite dimensional groups and
manifolds in mathematics and quantum physics.
Topics covered are : new classes of Lie groups of mappings, the Burgers equation, the
Chern-Weil construction in infinite dimensions, the hamiltonian approach to quantum field
theory, and different aspects of largeN limits ranging from approximation methods in quantum
mechanics to modular forms and string/gauge theory duality.
Directed at research mathematicians and theoretical physicists as well as graduate students,
the volume gives an overview of important themes of research at the forefront of mathematics
and theoretical physics.

Contents :

- Helge Glöckner : Lie groups of germs of analytic mappings
- Boris A. Khesin, Peter W. Michor : The flow completion of the Burgers equation
- Marcos Mariño : Enumerative geometry and knot invariants
- Jouko Mickelsson : Gerbes, (twisted) K-theory, and the supersymmetric WZW model
- Karl-Hermann Neeb : Current groups for non-compact manifolds and their central extensions
- Sylvie Paycha, Steven Rosenberg : Traces and characteristic classes on loop spaces
- S. G. Rajeev : New classical limits of quantum theories

Distributor : de Gruyter.

Access to detailed information and order form on de Gruyter website

Dernière mise à jour le 23-03-2020

Dans la même rubrique :